Header menu link for other important links
Coefficient estimates of bi-bazilevic functions of complex order based on quasi subordination involving srivastava-attiya operator
Published in Allahabad Mathematical Society
Volume: 58
Issue: 3
Pages: 267 - 286
In this paper, we introduce and investigate a new subclass of the function class S of bi-univalent functions defined in the open unit disk, which are associated with the Hurwitz-Lerch zeta function and satisfy some subordination conditions. Furthermore, we find estimates on the Taylor-Maclaurin coefficients |a.2| and |a3| for functions in the new subclass introduced here. Several (known or new) consequences of the results are also pointed out. © 2016 Allahabad Mathematical Society.
About the journal
JournalIndian Journal of Mathematics
PublisherAllahabad Mathematical Society